MathSciNet Relay Station
MathSciNet bibliographic data
MR1707493 (2001b:47087) 47H07 (37B99 47A35 47H09 47H99)
Chen, Yong-Zhuo Path stability and nonlinear weak ergodic theorems. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5279–5292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement